MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX

PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX
Model Number 866389
Medical Device Problem Codes Defective Alarm (1014); No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported that they did not hear an audible alarm.The device was in use on patient at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
: data correction to 510k and device identifier.A philips remote service engineer (rse) spoke to the customer and evaluated the ecg strip.They found that the beat labeling on the strip indicated mostly (n) or normal sinus rhythm.There were no (v) ventricular labeled beats, and the rest was artifacts.The rse provided information to the customer explain how to read the rhythm.The device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
Philips received a complaint on the patient information center ix indicating that the device should have alarm for a ventricular alarm but they did not hear it.The device was in use on a patient at time of event, there was no adverse event reported.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
PATIENT INFORMATION CENTER IX
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key19893994
Report Number1218950-2024-00544
Device Sequence Number7787011
Product Code MHX
UDI-Device Identifier00884838086715
UDI-Public(01)00884838086715(10)C.03.08
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K183387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866389
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date08/02/2024
Supplement Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown